New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Is this Fibro? Use of verapamil.
3 Replies
mmeyer - October 30

For the past two years I have suffered from abnormal sensation and tingling/ numbness in the hands & feet. In addition, I have a number of issues with my autonomic system. My original dianosis was GBS (Guillian Barre Sydrome) however my symptoms have not gotten any better so I've been seeing a neuro specialist. He prescribed verapamil. A recent article on fibro pointed me to the burning sessations all over my body as pain. Could this be fibro? And has any used verapamil?

regards

 

AmberRose - October 30

Im not using anything but vitamins....its boosted my faitgue level a tiny bit..but ive only been on some of them for a week to a month.... i get weird sensations like you mention all the time its quite irritating dotn relaly knwo what to do about it though..good luck!

 

mmeyer - October 31

Verapamil is a Calium Channel Blocker and I've been taking it for about a month. It hasn't help with my pain but I'm starting to see improvement in my brain function (not so slow and forgetful), energy level and mood. I'm praying every day.

 

barbar - December 17

Hey, can you check in and let us know how you're doing?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question